# SDR CA100823003

- Difficulty date: August 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 32,333 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Part number: C6FSM25821
- Condition: Worn
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING TO INSTALL A NEW STN 218 LANDING GEAR, FWD ATTACHMENT FRAME PN C6FSM2582-1, INSP REVEALED THAT THE WING STRUT TO FUSELAGE ATTACHMENT LUG SPHERICAL BEARING WAS ABLE TO SLIDE FREELY WITHIN THE BUSHING BORE PN C6FSM2587-27.  EXPERIENCE WITH THIS ASSY HAS BEEN THAT A TIGHT BEARING TO BUSHING FIT IS NORMAL AND NECESSARY TO PREVENT DAMAGE TO THE FRAME AND WING STRUT LUGS.  TECHNICAL DATA IS CLEAR THAT NO ADHESIVE OR MECHANICAL MEANS ARE TO BE USED TO PREVENT THE BEARING FROM MOVING BUT THERE APPEARS TO BE SOME VARIABILITY BETWEEN THE DEFINED DIMENSIONS AND THE PHYSICAL RESULT.  AN INVESTIGATION IS NECESSARY TO ESTABLISH THE CORRECT CONDITION FOR THIS STRUCTURALLY SIGNIFICANT PART OF THE ACFT AND ISSUE THE NECESSARY INSTRUCTIONS FOR CONTINUED AIRWORTHINESS.
